MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; SYRINGE, PISTON
Model Number 928855
Medical Device Problem Codes Off-Label Use (1494); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pet owner reported pushing clear liquid from the barrel onto the needle prior to injection.Stated, does not use the syringes with clear liquid.Lot: 2234067.Catalog: 928855.Date of event: unknown.Samples: yes.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as and based on trend analysis no further action is required at this time.The result of the ftir concludes the material being a medical grade lubricant, which is used as a material in our process to exercise the smooth movement of a plunger in the syringe.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19513822
Report Number3024508819-2024-00109
Device Sequence Number12481655
Product Code FMF
UDI-Device Identifier00311917025278
UDI-Public00311917025278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928855
Device Lot Number2234067
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown